Motrin Concentrated Infants' Drops, Original Berry Flavor

Pain reliever/Fever reducer. Contains Ibuprofen Oral Suspension (NSAID) 50 mg per 1.25 ml. For ages 6 mos. to 23 mos. Dye-free. Lasts up to 8 hours. Non-staining. Alcohol free. Use only with enclosed syringe.